# SDR 2004F00120

- Difficulty date: September 17, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION AT R2 DOOR FLOORBEAM 8 INCHES INBOARD OF DOOR CUT OUT FROM FRAMES 66 TO 68 RBL 50.  REPAIRED CORRODED AREA AT R2 DOOR FLOORBEAM, 8 INCHES INBOARD OF DOOR CUTOUT FROM FRAMES 66 TO 68, RBL 50.  (M)
